# SDR DALA2024101710171

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 92,775 hours, 12,255 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3302 PASS O2 CONTAINER AT 3C OPENED ON TAKE OFF. CORRECTIVE ACTION: REPACKED MAKS PER A330 AMM 35-21. OK FOR SERVICE. (4038082)
